Alert archive / Georgia / Flash Flood Warnings in 2025

Flash Flood Warning 7, NWS Charleston, SC

August 5, 2025Bryan County, Chatham County, Effingham County, Georgia

NWS Charleston, SC issued this flash flood warning at Aug 5, 2025, 4:50 PM EDT for Bryan County, Chatham County, Effingham County, Georgia. It was in force for 92 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2025, 4:50 PM EDT (20:50 UTC)
Expired
Aug 5, 2025, 6:22 PM EDT
In force
92 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
None

Counties Bryan County, GA, Chatham County, GA, Effingham County, GA

The radar

The Charleston,SC radar (KCLX), 60 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 5:17 PM EDTFLASH FLOOD2 Wsw Meinhard, GAEmergency manager reported Benton Road north of Pooler Parkway closed due to flooding. One vehicle stuck in water.
Aug 5, 5:31 PM EDTFLASH FLOOD1 Nnw Pooler, GAEmergency manager reports flooded vehicle on Canal Street and Park Ave. One to two feet of water across roadway. Park Avenue from Pooler Parkway to Tanger Outlets closed due to flooding.
Aug 5, 5:57 PM EDTFLASH FLOOD2 Nnw Pooler, GAEmergency manager reports multiple vehicles stuck in flood waters at Forest Lakes Drive and North Godley Station Blvd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2025-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2025-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1138 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

710 
WGUS52 KCHS 052050
FFWCHS
GAC029-051-103-052230-
/O.NEW.KCHS.FF.W.0007.250805T2050Z-250805T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
450 PM EDT Tue Aug 5 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Bryan County in southeastern Georgia...
  Chatham County in southeastern Georgia...
  Effingham County in southeastern Georgia...

* Until 630 PM EDT.

* At 450 PM EDT, Doppler radar indicated thunderstorms with 
  torrential rainfall extending from Bloomingdale and the Savannah 
  International Airport south through Silk Hope, Burroughs and Fort 
  McAllister. A quick 2 to 4 inches of rain could fall across the 
  warning area through 630 PM, resulting in flash flooding. Flooded 
  roadways are likely.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pooler, Richmond Hill, Hunter Army Airfield, I-16/I-95 
  Interchange, Windsor Forest, Downtown Savannah, Coffee Bluff, 
  Savannah International Airport, Midtown Savannah and Hutchinson 
  Island.

This includes the following highways...
	I-16 near mile marker 148...and
	between mile markers 151 and 168.
	I-95 in Georgia between mile markers 91 and 112.
	I-516 between mile markers 3 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Report flooding directly to the Charleston National Weather Service 
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3214 8141 3214 8140 3210 8139 3224 8120
      3223 8114 3222 8115 3221 8113 3220 8112
      3220 8111 3219 8112 3218 8112 3217 8113
      3215 8111 3214 8112 3212 8112 3209 8106
      3209 8103 3202 8101 3179 8116 3197 8135

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2.5 INCHES IN 1 HOUR

$$

ST
3 follow-up statements
609 
WGUS72 KCHS 052122
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
522 PM EDT Tue Aug 5 2025

GAC029-051-103-052230-
/O.CON.KCHS.FF.W.0007.000000T0000Z-250805T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bryan GA-Chatham GA-Effingham GA-
522 PM EDT Tue Aug 5 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT THIS 
EVENING FOR BRYAN, CHATHAM AND EFFINGHAM COUNTIES...

At 522 PM EDT, Doppler radar indicated thunderstorms with torrential 
rainfall extending from Bloomingdale and the Savannah International 
Airport south through much of the Savannah Metro Area. As much as 3 
inches of rain has fallen in some areas since 415 PM. An additional 
1 to 3 inches of rain could fall through 630 PM. Flash flooding is 
likely occurring in many areas. Roads may become closed and 
impassible in some areas shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Pooler, Richmond Hill, Hunter Army Airfield, I-16/I-95 
  Interchange, Windsor Forest, Downtown Savannah, Coffee Bluff, 
  Savannah International Airport, Midtown Savannah and Hutchinson 
  Island.

This includes the following highways...
	I-16 near mile marker 148...and
	between mile markers 151 and 168.
	I-95 in Georgia between mile markers 91 and 112.
	I-516 between mile markers 3 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Report flooding directly to the Charleston National Weather Service 
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3214 8141 3214 8140 3210 8139 3224 8120
      3223 8114 3222 8115 3221 8113 3220 8112
      3220 8111 3219 8112 3218 8112 3217 8113
      3215 8111 3214 8112 3212 8112 3209 8106
      3209 8103 3202 8101 3179 8116 3197 8135

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2.5 INCHES IN 1 HOUR

$$

ST
004 
WGUS72 KCHS 052142
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
542 PM EDT Tue Aug 5 2025

GAC029-051-103-052230-
/O.CON.KCHS.FF.W.0007.000000T0000Z-250805T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bryan GA-Chatham GA-Effingham GA-
542 PM EDT Tue Aug 5 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT THIS 
EVENING FOR BRYAN, CHATHAM AND EFFINGHAM COUNTIES...

At 542 PM EDT, Doppler radar indicated thunderstorms with torrential 
rainfall extending from Bloomingdale and the Savannah International 
Airport south through much of the Savannah Metro Area. As much as 3 
inches of rain has fallen in some areas since 415 PM. Emergency 
management officials are beginning report road closures from flash 
flooding.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported. At 540 PM, Chatham County
         Emergency Management reported cars were being flooded in
         a number of areas across the SAvannah Metro ARea.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Pooler, Richmond Hill, Hunter Army Airfield, I-16/I-95 
  Interchange, Windsor Forest, Downtown Savannah, Coffee Bluff, 
  Savannah International Airport, Midtown Savannah and Hutchinson 
  Island.

This includes the following highways...
	I-16 near mile marker 148...and
	between mile markers 151 and 168.
	I-95 in Georgia between mile markers 91 and 112.
	I-516 between mile markers 3 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Report flooding directly to the Charleston National Weather Service 
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3214 8141 3214 8140 3210 8139 3224 8120
      3223 8114 3222 8115 3221 8113 3220 8112
      3220 8111 3219 8112 3218 8112 3217 8113
      3215 8111 3214 8112 3212 8112 3209 8106
      3209 8103 3202 8101 3179 8116 3197 8135

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2.5 INCHES IN 1 HOUR

$$

ST
432 
WGUS72 KCHS 052222
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
622 PM EDT Tue Aug 5 2025

GAC029-051-103-052232-
/O.CAN.KCHS.FF.W.0007.000000T0000Z-250805T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bryan GA-Chatham GA-Effingham GA-
622 PM EDT Tue Aug 5 2025

...FLASH FLOOD WARNING FOR BRYAN, CHATHAM AND EFFINGHAM COUNTIES HAS 
BEEN REPLACED WITH A FLOOD WARNING...

&&

LAT...LON 3214 8141 3214 8140 3210 8139 3224 8120
      3223 8114 3222 8115 3221 8113 3220 8112
      3220 8111 3219 8112 3218 8112 3217 8113
      3215 8111 3214 8112 3212 8112 3209 8106
      3209 8103 3202 8101 3179 8116 3197 8135

$$

ST

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 2:56 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Aug 5, 2:56 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
256 PM EDT Tue Aug 5 2025

.SYNOPSIS...
A front will linger near or just south of the area this week,
while high pressure remains centered well to the north. Low
pressure could develop off the Southeast U.S. coast on Thursday
and persist into the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Rest of Today: The synoptic pattern is ushering deep moisture
into our area (PWATS 2-2.25"). Combined with lift from a front
to our south and some mid-level forcing, will generate plenty of
convection this afternoon. While there is modest instability,
shear will remain weak. So the risk of widespread severe
thunderstorms is low. But a few stronger ones are possible. The
main concern will be the heavy downpours due to the high PWATs
and relatively slow storm motions. Some spots could get a quick
1-2" of rain. This is backed up by the hi-res models and the
HREF. So flooding of low-lying and poorly drained areas will
need to be monitored, along with the potential for pockets of
flash flooding. At this typing, WPC has our area in a Slight
Risk for excessive rainfall.

Tonight: The mid-levels will consist of a trough across the
Midwest, with an axis extending into the Deep South. At the
surface, our area will remain between a stationary front to our
south and High pressure to our north. Convection could persist
overnight over land areas. Though, it should be isolated to
scattered in coverage. Otherwise, the bulk of the convection is
expected to remain offshore. Some could brush along the
immediate coast. Lows will be in the upper 60s well inland to
the mid 70s near the coast.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
Short term guidance indicates a H5 trough advancing across the
Southeast U.S. on Wednesday. At the sfc, a ridge should remain
centered over the western Carolinas, with a wavy stationary front
along the coast. SBCAPE is forecast to increase between 2000-3000
J/kg along the coast, especially if a coastal trough develops.
Latest run of the HREF and HRRR, thunderstorms should develop in the
afternoon along the sea breeze, especially along the SC coast.
During the rest of the afternoon and evening, numerous to widespread
showers and thunderstorms should advance inland. High temperatures
are forecast to range from the upper 80s along the coast the mid 80s
inland.

Thursday and Friday, the forecast area is forecast to remain in a
weakness, between a ridge over the western Atlantic and another
ridge centered over Southern Plains. Each afternoon, a weak sea
breeze should develop during the afternoon, pushing inland through
the evening. In addition, NHC has highlighted the Southeast U.S.
Atlantic waters with a 40 percent chance of tropical cyclone
formation over the next 7-days. WPC sfc pressure maps indicate that
the spot the low is expected to remain off shore off the GA/SC
coast. High temperatures are forecast to range in the mid to upper
80s. Low temperatures should favor values in the 70s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
This weekend, uncertainty remain high, but the low off the coast
should track to the north. The forecast area should remain under
deep moisture, PW values around 2 inches. Starting early next week,
H5 ridging should increase across the region, with 595 dm H5 heights
across the region by Tuesday. Scattered to numerous showers and
thunderstorms are possible each afternoon and evening. Temperatures
should gradually warm through the period, with highs ranging in the
90s by Tuesday.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Convection may cause TEMPO MVFR visibilities at CHS and SAV for
the next few hours, with VCTS or VCSH persisting through the
evening. Convection should dissipate late in the evening and
overnight. MVFR ceilings are then expected overnight through
early Wednesday morning, followed by improving conditions.

Extended Aviation Forecast: As a front stalls nearby this weekend,
brief flight restrictions will be possible as showers and/or
thunderstorms develop along this boundary through early next
week.

&&

.MARINE...
Rest of Today and Tonight: Our coastal waters remain sandwiched
between a stationary front to our south and High pressure to
our north. This will support E to NE winds sustained at 5-10 kt,
easing late tonight. Seas will be 2-4 ft this evening, subsiding
to 1-3 ft overnight.

Wednesday through Sunday: The sfc pattern will support steady
northeast winds between 10-15 kts, with occasional gusts to 20 kts.
Wave heights should generally range between 2 to 3 ft. In addition,
NHC has highlighted the Southeast U.S. Atlantic waters with a 40
percent chance of tropical cyclone formation over the next 7-days.
WPC sfc pressure maps indicate that the spot the low is expected to
remain off shore off the GA/SC coast.

&&

.TIDES/COASTAL FLOODING...
As we approach Full Moon on August 9th, the evening high tide
will be rising above/near 6.5 ft MLLW (action stage) at the
Charleston tide gauge, while remaining well below action stage at
the Fort Pulaski tide gauge. Minor coastal flooding may be possible
on Thursday and Friday along the Charleston coastline.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Aug 5, 3:30 PM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
330 PM EDT Tue Aug 5 2025

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-061930-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
330 PM EDT Tue Aug 5 2025

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

See the Graphical Hazardous Weather Outlook for more information
about the following possible hazardous weather:

- Excessive Rainfall

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

See the Graphical Hazardous Weather Outlook for more information
about the following possible hazardous weather:

- Coastal Flood

&&

The Graphical Hazardous Weather Outlook can be found at:
https://www.weather.gov/erh/ghwo/?wfo=chs

In the hours before

Special weather statement, Aug 5, 1:22 PM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Charleston SC
122 PM EDT Tue Aug 5 2025

SCZ045-051815-
Inland Berkeley SC-
122 PM EDT Tue Aug 5 2025

...A STRONG THUNDERSTORM WILL IMPACT BERKELEY COUNTY UNTIL 215 PM
EDT...

At 122 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pinopolis, moving northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Moncks Corner, Saint Stephen, Bonneau, Bonneau Beach, Northern
  Lake Moultrie, Southern Lake Moultrie, Pinopolis, Old Santee Canal
  State Park, Macbeth and Wilder.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.

If on or near Lake Moultrie, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3312 8006 3329 8017 3349 7995 3348 7994
      3346 7990 3345 7990 3344 7988 3343 7987
      3343 7988 3342 7986 3340 7985 3338 7981
      3337 7981 3338 7978 3336 7978 3333 7975
      3333 7976 3332 7972
TIME...MOT...LOC 1722Z 239DEG 15KT 3325 8003

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 TO 55 MPH

NED
Special weather statement, Aug 5, 3:03 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Charleston SC
303 PM EDT Tue Aug 5 2025

SCZ043-044-051930-
Dorchester SC-Inland Colleton SC-
303 PM EDT Tue Aug 5 2025

...A STRONG THUNDERSTORM WILL IMPACT COLLETON AND DORCHESTER
COUNTIES UNTIL 330 PM EDT...

At 303 PM EDT, Doppler radar was tracking a strong thunderstorm near
Canadys, and is stationary.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Walterboro, Smoaks, Canadys, Ruffin, Springtown, Rhodes
  Crossroads, Stokes, Grover, Sidney and Smyly.

This includes I-95 in South Carolina between mile markers 60 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3294 8079 3309 8085 3313 8054 3296 8050
TIME...MOT...LOC 1903Z 0DEG 0KT 3303 8068

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ST
Special weather statement, Aug 5, 4:01 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Charleston SC
401 PM EDT Tue Aug 5 2025

GAZ087-088-100-052030-
Bulloch GA-Screven GA-Jenkins GA-
401 PM EDT Tue Aug 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SCREVEN...JENKINS AND BULLOCH
COUNTIES UNTIL 430 PM EDT...

At 401 PM EDT, Doppler radar was tracking a strong thunderstorm over
Scarboro, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Millen, Rocky Ford, Woodcliff, Scarboro, Thomasboro, Parkers,
  Zeigler, Goloid, Waters and Lewis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.

&&

LAT...LON 3281 8193 3284 8167 3262 8165 3263 8192
TIME...MOT...LOC 2001Z 267DEG 12KT 3272 8187

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ST
Special weather statement, Aug 5, 4:12 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Charleston SC
412 PM EDT Tue Aug 5 2025

GAZ100-115-116-138-052045-
Inland Liberty GA-Bulloch GA-Inland Bryan GA-Evans GA-
412 PM EDT Tue Aug 5 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT LIBERTY...BRYAN...
EVANS AND BULLOCH COUNTIES UNTIL 445 PM EDT...

At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Groveland to over Allenhurst,
moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Hinesville, Richmond Hill, Pembroke, Fort Stewart, McIntosh,
  Lanier, Walthourville, Midway, Riceboro and Flemington.

This includes the following highways...
	I-16 between mile markers 128 and 147.
	I-95 in Georgia between mile markers 75 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3176 8130 3172 8153 3177 8164 3179 8164
      3181 8167 3194 8168 3204 8177 3205 8176
      3205 8177 3217 8188 3235 8150 3233 8149
      3233 8147 3227 8144 3219 8141 3216 8141
      3215 8140 3211 8140 3210 8139 3203 8136
TIME...MOT...LOC 2011Z 247DEG 12KT 3215 8173 3197 8158 3179 8156

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ST

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 3:48 PM EDTSpecial Marine WarningCHS87 min
Aug 5, 4:01 PM EDTSpecial Weather StatementCHSScreven29 min
Aug 5, 4:12 PM EDTSpecial Weather StatementCHSBryan, Liberty33 min
Aug 5, 4:31 PM EDTAreal Flood AdvisoryCHSBryan, Liberty, McIntosh119 min
Aug 5, 4:35 PM EDTAreal Flood AdvisoryCHSBryan, Chatham15 min
Aug 5, 4:53 PM EDTSpecial Weather StatementCHSChatham37 min
Aug 5, 5:08 PM EDTSevere Thunderstorm WarningCHSChatham, Effingham50 min
Aug 5, 5:12 PM EDTSpecial Marine WarningCHS2 hr
Aug 5, 6:22 PM EDTAreal Flood WarningCHSBryan, Chatham, Effingham2 hr
Aug 5, 6:49 PM EDTSpecial Marine WarningCHS116 min
Aug 5, 7:46 PM EDTSpecial Marine WarningCHS88 min

Nearby

Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.